# SDR SWAA2025022887417

- Difficulty date: January 18, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ. STAB TRAILING EDGE; UPPER BLADE SEAL DELAMINATED APPROX. EL STA. 155.  <[01] REMOVED AND REPLACED BLADE SEAL P/N 185A1621-115 PO 1111955.1 REF BAC DWG 180A1659 REV A TOOL SCREW GUN T03835-203 DUE 03 JUN 25; [02] REMOVED AND REPLACED BLADE SEAL P/N 185A1621-115 PO 1111955.1 REF BAC DWG 180A1659 REV A TOOL SCREW GUN T03835-203 DUE 03 JUN 25.
